Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 759718, 10 pages
http://dx.doi.org/10.1155/2012/759718
Research Article

Strong Convergence Theorems for a Finite Family of -Strict Pseudocontractions in 2-Uniformly Smooth Banach Spaces by Metric Projections

1School of Mathematics, Yibin University, Sichuan,Yibin 644007, China
2College of Statistics and Mathematics, Yunnan University of Finance and Economics, Kunming, Yunnan 650221, China

Received 16 July 2012; Accepted 27 August 2012

Academic Editor: Nan-Jing Huang

Copyright © 2012 Xin-dong Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xin-dong Liu, Shih-sen Chang, and Xiong-rui Wang, “Strong Convergence Theorems for a Finite Family of -Strict Pseudocontractions in 2-Uniformly Smooth Banach Spaces by Metric Projections,” Journal of Applied Mathematics, vol. 2012, Article ID 759718, 10 pages, 2012. https://doi.org/10.1155/2012/759718.